Tools for the analysis and design of communication networks with Markovian dynamics

A. Leizarowitz, R. Stanojević, R. Shorten

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The stochastic properties of a class of communication networks whose dynamics are Markovian are analysed. The asymptotic behaviour of such a network in terms of the first and second moments of a stochastic process that describes the network dynamics is characterised and tools for their calculation are provided. Specifically, computation techniques for the calculation of these statistics are provided and that these algorithms converge exponentially fast is shown. Finally, how the results may be used for the design of network routers to realise networks with desired statistical properties is suggested.

Original languageEnglish
Pages (from-to)506-519
Number of pages14
JournalIEE Proceedings: Control Theory and Applications
Volume153
Issue number5
DOIs
Publication statusPublished - 2006
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Instrumentation
  • Electrical and Electronic Engineering

Cite this